# SDR IPXA2023020390563

- Difficulty date: January 19, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,054 hours, 21,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* CRACK FOUND ON FUSELAGE SKIN AT STA 1654, S-13ARREPAIR I.A.W 767-300F SRM 53-80-01-2R-7 REV.85.01
